Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Inflammation below ankles, prescribed Allopurinol, hot and painful. What is it?

Just below my ankles there are some kind of inflammations on both legs which feels like fat . The doctor prescribed me with Allupurinol for two months from Aug to Sept but nothing changed. The inflammations causes my legs to feel very hot and painful. What is it? Is there anything that I can do ? I have already stopped eating bread and red meat and its now three months.
Asked On : Sun, 28 Oct 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor